# SDR 05FDEA01501

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 54,086 hours, 33,838 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ENGINE NR 3 EPR SETTING WOULD NOT GO TO 2.13 WHEN SET TO MAX POWER FOR T/O.  REJECTED T/O BELOW 60 KTS.  MAX EPR ONLY REACHED 2.05 AT MECHANICAL STOPS.  EXECUTED THE RTO PROCEDURES FROM THE QRH IN ACCORDANCE WITH PROCEDURES.  PERFORMED WET MOTORED DRY MOTORED, AND IDLE LEAK CHECK, PERFORMED RICK CHECKED FOUND OK.  AS PER M/M 73-21-000-4; PERFORMED HIGH POWER RUN ON NR 3 ENGINE, ALL PARAMETERS NORMAL AS PER JRH 6-39.  ALL TEST NORMAL.
